# SDR AALA20040747

- Difficulty date: July 17, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Engine: Ge CF680C2B6
- System (JASC): 2420 · AC Generation System
- Part: Bearing
- Condition: Failed
- Location: Alternator
- Stage of operation: CL
- How discovered: C
- Nature of condition: Y, H, J
- Precautionary procedure: A

## Discrepancy

SJC - INFLIGHT T0073/17 LEFT ENGINE N2 ALTERNATOR DRIVE BEARINGS FAILED ON CLIMBOUT.  REPLACED NUMBER 1 ENGINE PER SPECIAL ITEM CARDS 71-93-01 AND 71-95-22.  SYSTEM GROUND CHECKED NORMAL OPERATION.
